# SDR UIEA2011082200460

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - BS540, S24L-S25L FRAME CRACK - REPAIR  (THIS EO DOCUMENTS A REPAIR ACCOMPLISHED DURING A C4 CHECK OF THE DATUM ACFT ON NRC 502668 IAW SRM 53-10-04, FIG 35. THE SRM REPAIR IS CLASSIFIED AS A CATAGORY B, WITH AN INITIAL INSP THRESHOLD OF 20,000 TFC AND A REPEAT INSP REQUIREMENT EVERY 3,000 FC.  DUE TO THE FACT THAT THE REPAIR WAS INSTALLED AT 21,333 TFC, IAW SRM THE REPETITIVE INSPECTIONS WILL BEGIN 3,000 FC AFTER INSTALLATION.)
